• All new members please introduce your self here and welcome to the board:
    http://www.professionalmuscle.com/forums/showthread.php?t=259
Buy Needles And Syringes With No Prescription
M4B Store Banner
spc
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
Anabolic Hormones Store Banner
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
LandmarkChem Email Banner
Medtech Store Banner
Bruce Labs Store banner
qtropin
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
sunrise
ESPECIL-2
Buy Needles And Syringes With No Prescription
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

Anadrol question

Jbrake282

New member
Registered
Joined
May 3, 2016
Messages
64
Is it possible that Anadrol is making me hypersensitive to sunlight? When I take it and go to the tanning bed I get a little burnt on my face (but only my face) and when I stop taking it I can tan as much as I want without burning.


Sent from my iPhone using Tapatalk
 

heavyhitter

Featured Member / Kilo Klub
Featured Member
Kilo Klub Member
Registered
Joined
Sep 12, 2004
Messages
5,350
That sounds odd. I wouldn't think so. Youre not on anything else?
 

Jbrake282

New member
Registered
Joined
May 3, 2016
Messages
64
That sounds odd. I wouldn't think so. Youre not on anything else?


Test E and EQ but I only get burnt when I add in the drol. Also when I first got it I tried running what I thought was a pretty normal cycle. 100mgs split up 50am and 50pm. I ended up loosing 10 lbs and pissing blood. The bleeding stopped just a couple days after I stopped taking it and the weight came back in about 2 weeks.

I'm starting to think I got burnt but it wasn't the tanning bed. Meaning I think I got some fake shit.

But it came from a sponsor on PM. I've been using this same sponsor for about two years. Never had this problem before. They've always been really good at communicating and real quick discreet shipping. G2G as far as I know.

So I'm just trying to keep researching and hopefully figure out that I did something wrong.


Sent from my iPhone using Tapatalk
 

heavyhitter

Featured Member / Kilo Klub
Featured Member
Kilo Klub Member
Registered
Joined
Sep 12, 2004
Messages
5,350
Test E and EQ but I only get burnt when I add in the drol. Also when I first got it I tried running what I thought was a pretty normal cycle. 100mgs split up 50am and 50pm. I ended up loosing 10 lbs and pissing blood. The bleeding stopped just a couple days after I stopped taking it and the weight came back in about 2 weeks.

I'm starting to think I got burnt but it wasn't the tanning bed. Meaning I think I got some fake shit.

But it came from a sponsor on PM. I've been using this same sponsor for about two years. Never had this problem before. They've always been really good at communicating and real quick discreet shipping. G2G as far as I know.

So I'm just trying to keep researching and hopefully figure out that I did something wrong.


Sent from my iPhone using Tapatalk
Have you seen a doctor? Suddenly losing ten pounds and peeing blood is not a normal thing and certainly shouldn't be related to anadrol usage unless you have hep c or something and your liver is already shot and your stressing it with the anadrol. Point being....I don't see how that can be the cause
 

asteelz

Featured Member / Kilo Klub
Featured Member
Kilo Klub Member
Joined
Jan 19, 2009
Messages
1,839
if you were fine prior to the anadrol and had issues after adding it that resolved upon cessation look to that first.

anadrol test and eq can do a number on your blood pressure, how long were you on or off prior to changing to these drugs?
 

Jbrake282

New member
Registered
Joined
May 3, 2016
Messages
64
Have you seen a doctor? Suddenly losing ten pounds and peeing blood is not a normal thing and certainly shouldn't be related to anadrol usage unless you have hep c or something and your liver is already shot and your stressing it with the anadrol. Point being....I don't see how that can be the cause


Yes. I did see the doc. Then another for more tests. Bacterial infection in my kidneys the said. But he knew nothing about Anadrol and wouldn't hear me out. I quit taking it and the problem went away. Both him and the other doc kinda gave themselves a pat on the back and said all better now. I absolutely despise going to the doctor!


Sent from my iPhone using Tapatalk
 

Jbrake282

New member
Registered
Joined
May 3, 2016
Messages
64
if you were fine prior to the anadrol and had issues after adding it that resolved upon cessation look to that first.



anadrol test and eq can do a number on your blood pressure, how long were you on or off prior to changing to these drugs?


Yea, it's gotta be the Anadrol. I'm just wondering if that's really what I got.

Also, I've been on a blast n cruise type cycle for about 6years. Before I started the drol EQ and test run I was on only Test cyp 300mg/week for about 3 months.

My diet is pretty good. Sleep good. Taking care of myself pretty good all around. Bp is good. Cholesterol is just a little bit high but it always comes down when I come off the arimidex.


Sent from my iPhone using Tapatalk
 

Jensen1995

Member
Registered
Joined
Aug 23, 2016
Messages
91
I never heared that before, I think maybe anadrol effct with other gears in your body
 

purple_pigeon

New member
Newbies
Joined
Feb 17, 2009
Messages
11
Unsure how long ago the bacterial infection was, but if you were/are on any antibiotics for that, that could be the cause of the sun sensitivity issues
 

Jbrake282

New member
Registered
Joined
May 3, 2016
Messages
64
Unsure how long ago the bacterial infection was, but if you were/are on any antibiotics for that, that could be the cause of the sun sensitivity issues


Antibiotics came after the burn. I noticed the sunlight sensitivity before the blood even.


Sent from my iPhone using Tapatalk
 

Michael30

Member
Registered
Joined
Jul 16, 2015
Messages
359
Op I don't think its the anadrol. A kidney infection can cause all of your symptoms except the sunburn. Like stated above antibiotics can cause you to sunburn easier. If your sure that's not it. Its possible it could be some other medication or supplement. Or it could just be that you used a bed that had recently changed there bulbs. I've used beds before that the bulbs had just been changed and got burnt pretty good in less time then I would normally go.
 

XstarchildX

Verified Sponsor
Kilo Klub Member
Registered
Sponsors
Joined
Oct 23, 2015
Messages
1,558
Hopefully you get this all sorted. Glad you dropped the drol, since it wouldn't be doing your kidneys any favors.

Do you happen to use any topicals for acne? I use benzoyl peroxide and it is known to cause sunburn more easily.
 

Jbrake282

New member
Registered
Joined
May 3, 2016
Messages
64
Hopefully you get this all sorted. Glad you dropped the drol, since it wouldn't be doing your kidneys any favors.



Do you happen to use any topicals for acne? I use benzoyl peroxide and it is known to cause sunburn more easily.


Nope.. I do have some acne but I don't take anything for it. It's not that bad anymore.


Sent from my iPhone using Tapatalk
 

Jbrake282

New member
Registered
Joined
May 3, 2016
Messages
64
Op I don't think its the anadrol. A kidney infection can cause all of your symptoms except the sunburn. Like stated above antibiotics can cause you to sunburn easier. If your sure that's not it. Its possible it could be some other medication or supplement. Or it could just be that you used a bed that had recently changed there bulbs. I've used beds before that the bulbs had just been changed and got burnt pretty good in less time then I would normally go.


Definitely not the antibiotics. And definitely not taking anything else except some preworkout sometimes. Also, this burning happened in three different places. I've been experimenting on myself for a while before I brought my issue to this board. I've ran out of ideas and was hoping someone else had encountered this problem before.


Sent from my iPhone using Tapatalk
 

Michael30

Member
Registered
Joined
Jul 16, 2015
Messages
359
Definitely not the antibiotics. And definitely not taking anything else except some preworkout sometimes. Also, this burning happened in three different places. I've been experimenting on myself for a while before I brought my issue to this board. I've ran out of ideas and was hoping someone else had encountered this problem before.


Sent from my iPhone using Tapatalk



Personally I think you are dealing with 2 separate issues. The weight lose and blood in your urine was caused by your kidney infection( if you google kidney infection it will show these as side effects)
The getting sun burnt easy i think is the other issue. On that I have no explanation. Are you currently off the anadrol? But still experiencing the sunburns? If so then that will tell you its not the anadrol. You stated it happened in 3 different places. Do you mean 3 different tanning beds? Or 3 different spots on your body?
 

Staff online

  • LATS
    Moderator / FOUNDING Member / NPC Judge

Forum statistics

Total page views
503,838,341
Threads
123,741
Messages
2,365,184
Members
155,261
Latest member
Shwimmy8609
Top